How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Vikas Your Own Question

Dr. Vikas
Dr. Vikas, Psychiatrist
Category: Mental Health
Satisfied Customers: 2251
Experience:  MBBS ; M.D Psychiatry, MS. Health Informatics
4079050
Type Your Mental Health Question Here...
Dr. Vikas is online now
A new question is answered every 9 seconds

I take 15 mg of temazepam at 10:00PM each night It puts me

This answer was rated:

I take 15 mg of temazepam at 10:00PM each night It puts me in a very sound deep sleep It relaxes my brain but in the morning it remains in my system another 5 hours and gives my personality very unstable and makes me very depressed. What is the lowest dosage of this medication I can take and still get a good night's sleep? The Instability and depression remain in my system until I take my 25mcg of synthroid and 225mg of Venlaflaxine ER I have been having bad mood and personality swings each day Please advise as to how much temazepam would be recommended and if my Venlaflaxinie should be increased to make up for the depression or remain the same if the temazepam is decreased.

Dr Vikas :

Hello ! Thank you for your question, I’m Dr. Vikas (M.D Psychiatry) and I’ll try to help you today.

Customer:

OK Thank you

Dr Vikas :

Recommended dose of Temazepam is 15 mg per day. We usually prescribe the lowest possible effective dose so if you can discuss with your doctor about trying 7. 5 mg at night. Since it is slowly absorbed in the body so taking the dose 1-2 hours before bedtime can be useful.

Dr Vikas :

Do you think that you are still depressed?

Customer:

OK Will this stop my periods of depression following the larger dose and help stabilize my personality. The Temazepam seems to "open" up my mind and it doesn't resume its natural state until I take my other psch meds in the morning

Dr Vikas :

In my view, this should help.

Customer:

Yes I am still depressed half way through the day after taking the 15 mg dosage them my antidepression meds kick in and I am much less depressed but I have wasted half the day crying

Customer:

Thank you for your recommendation

Dr Vikas :

Well, do you feel tired during the day time or depressed?

Dr Vikas :

these are two different symptoms.

Dr Vikas :

Temazepam will not make you depressed in morning.

Customer:

Very tired and depressed I am also on 1&1/2 Lorazepams 3 times a day and 10 mg of Saphris 2 x a day

Dr Vikas :

the dose of Lorazepam is?

Customer:

1&1/2 mg 3 X a day

Dr Vikas :

Oh, so all the medicines you are taking currently can cause sedation.

Dr Vikas :

are you under treatment of a psychiatrist

Customer:

Yes very much so and it has caused me to get very little done during the day resulting in me crying and getting depressed

Customer:

Yes I am

Dr Vikas :

OK, in my view, you should discuss with your doctor about reducing the dose of Temazepam as well as Lorazepam.

Customer:

I have an apt with her next Thur because I have felt such major mood swings and wanted to get some recommendations to review with her

Dr Vikas :

The combined sedation caused by these medicines can cause fatigue, sleepiness, tiredness etc.

Customer:

OK I will talk to her about both Thank you for your advice

Dr Vikas :

Most welcome.

Customer:

I am quite satisfied with your answers

Dr Vikas :

thanks.

Dr. Vikas and other Mental Health Specialists are ready to help you

Related Mental Health Questions